# SDR SWIA201641979

- Difficulty date: March 2, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 29,178 hours, 24,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBD FLAP VANE L/E, CENTER VANE CAP CHAFED.  REPLACED THE LT INBD FLAP VANE L/E, CENTER VANE CAP IAW SRM AND STS EA.
